Laden Evenementen

The Dutch Annual Meeting of Experts in Dewatering & Drying Technology 

Tuesday 30 November 2021 

Online

The Netherlands Working Group on Drying (NWGD) invites you to the annual NWGD symposium about industrial drying technology on 30 November.

We have an exciting program (see below) with speakers from companies, knowledge institutes and academia who will present their latest research, developments & innovations in the area of drying and dewatering.

Unfortunately, the new COVID measures do not allow us to organise the symposium live anymore in de Nieuwe Wereld. We would only be allowed to have a symposium with 30 attendants, which is too little… Please find below the adapted programme for an online version of the NWGD symposium on the same day.

9:45 Welcome online

9:50 Opening – Maarten Schutyser – Chair NWGD

10:05 Drying droplets in a new light – Illuminating nanoscale dynamics by Laser Speckle Imaging – Hanne van der Kooij – Physical chemistry and soft matter, Wageningen University

10:35 COMSOL – Advanced modelling of drying processes – Ruud Borger – Comsol

11:05 Bio Break – 10 min

11:15 How to control and optimize protein functionality in dairy powders? –  Peter de Jong – NIZO food research / Van Hal Larenstein University of Applied Sciences

11:45 Microwave drying technology  – Kendra Rademaker – Meam-International

12:15 Lunch – 30 min

12:45 Spray drying developments in the pharmaceutical industry – Sune Andersen – Jansen Pharmaceuticals

13:15 Solidarity & Mollier: Efficient Dewatering and Drying – Yvonne van Delft – EC-TNO Petten

13:45 Bio Break – 10 min

13:55 Solar drying under the climatic and socioeconomic conditions in the tropics – Joachim Müller – University of Hohenheim

14:25 Box spray dryers – Karen Bülow-Olsen – Sanovo Group

14:55 Particle morphology of food materials during droplet drying – Isabel Siemons – Food Process Engineering, Wageningen University

15:25 Closure

Event fees:
For NWGD members the online symposium will be for free, for students we will charge 15 euros and for non-NWGD members we will charge 45 euros to attend the NWGD symposium. This fee will lead to NWGD membership and allow you to join the NWGD events inc. (hopefully live) excursions in 2022.

Registration:
You can register by filling in the registration form.
You will automatically receive a copy of your registration. The invoice will follow later.

If you have questions about your registration please contact Jacqueline Beeren: jacqueline@beerensterk.nl
For questions about the symposium contact Maarten Schutyser: maarten.schutyser@wur.nl

Go to Top